BibTeX record journals/jsyml/Owings89

download as .bib file

@article{DBLP:journals/jsyml/Owings89,
  author    = {James C. Owings},
  title     = {A Cardinality Version of Biegel's Nonspeedup Theorem},
  journal   = {J. Symb. Log.},
  volume    = {54},
  number    = {3},
  pages     = {761--767},
  year      = {1989},
  url       = {https://doi.org/10.2307/2274739},
  doi       = {10.2307/2274739},
  timestamp = {Sun, 28 May 2017 13:21:55 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Owings89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics